Abstract

A classical theory of the Mellin transform is extended to a space of general-ized functions. The support of the generalized Mellin transform is shown to apply through a certain motivation on the Mellin differentation .

How to Cite
AL-OMARI, S.K.Q.. Remarks On The Support Of The Generalized Mellin Transformation. Global Journal of Science Frontier Research, [S.l.], v. 10, n. 4, sep. 2010. ISSN 2249-4626. Available at: <https://journalofscience.org/index.php/GJSFR/article/view/175>. Date accessed: 20 jan. 2022.